Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Continuous dull headache, ringing in ears followed by blocking, burning soles. Have withdrawn from hydrocodone. Withdrawal signs?

I have been withdrawing from hydrocodone by weaning myself. I have gone thru all the symptoms and those have gotten better. My question is, why do I have a lingering headache still afte 6 days that won t let up? I also have a small ringing in my ears and when I woke up this morning both my ears were plugged. The soles of my feet also hurt in the a.m. as well. Are these all signs of withdrawal or is it something else?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Lindasue7579,

Since hydrocodone is a semi-synthetic opioid derivative your symptoms are partially related to withdrawal. Did you take alcohol? The dull headache can be on account of it too. Do not worry you will get fine soon. Drink a cup of lemonade it can make you feel better after some time. You need to see an ENT specialist.

Hydrocodone has side effect of causing hearing loss in some patients. Since you are complaining of constant ringing in the ears you can be affected with it. If you neglect it can get complicated to tinnitus and permanent hearing loss. Your symptoms are initial and have just started get your ear's and tympanic membrane be examined clinically to get treatment in time and get well soon.

Plugging in the ears can also be due to wax, if they are there you need an ear wash under an ENT expert, do not fiddle with your ears. Once the wax is out your problem is gone.

The problem in your sole can be because of neurological problem, tell the treating doctor so that you get dietary supplement tablets that are good for your nerves. It is a side effect of hydrocodone. Get treated, have a good day.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor